Combiflam Tablet uses, side effects, precautions, substitutes
|Composition||Ibuprofen (400mg) + Paracetamol (325mg)|
|Company||Sanofi India Ltd|
|Medicine Type||Analgesic, Antipyretic|
|Route of administration||Oral|
|Uses||Pain, Fever, Headache, Inflammation|
|Side effects||Nausea, Heartburn, Skin rash|
|Precautions||Pregnancy, Alcohol, Liver or Kidney disease|
General Uses of Combiflam Tablet
Combiflam Tablet is a combination of two medicines. It is generally used in treating pain, inflammation, and fever.
It is commonly prescribed for treating muscle pain, toothache, headache, and backache.
Combiflam Tablet can also be used for relieving pain and inflammation in joints (rheumatoid arthritis and osteoarthritis).
Ingredients of Combiflam Tablet
Ibuprofen: It contains ibuprofen (400mg). It belongs to a class of medications known as NSAIDs (non-steroidal anti-inflammatory drugs). It is generally prescribed for treating pain and inflammation.
Paracetamol: Combiflam Tablet contain paracetamol (325mg). It belongs to the class of medicines known as antipyretics. Antipyretics drugs are those which help in treating fever. Paracetamol shows both analgesic (pain reducer) and antipyretic (fever reducer) effects.
How does Combiflam Tablet work? / Mechanism of action
Combiflam Tablet is a combination of two medicines. Ibuprofen in this tablet works by blocking the activity of the enzyme “cyclo-oxygenase”. This in result helps in preventing the formation of prostaglandins from arachidonic acid. Prostaglandins are usually responsible for pain and inflammation. Blocking the formation of prostaglandins helps in relieving symptoms of pain and inflammation.
Paracetamol in this medicine works by blocking the release of various chemical messengers in the body that are responsible for pain and fever.
When Combiflam Tablet is prescribed?
Fever: Combiflam Tablet can be prescribed for fever. Paracetamol in this medicine helps in lowering the body temperature.
Pain and inflammation: This tablet can be prescribed for relieving pain and inflammation.
Osteoarthritis and Rheumatoid Arthritis: This medicine may be used in treating pain and swelling associated with osteoarthritis and rheumatoid arthritis.
Gout: This medicine may also be used to treat inflammation and pain associated with gout.
Side effects of Combiflam Tablet
In general, Combiflam Tablet does not cause any serious side effects. But in some cases, it may show some side effects like:
- Skin rash
Alcohol: You should avoid taking Combiflam Tablet with alcohol.
Pregnancy: It is not advised to use this medicine during pregnancy.
Liver or kidney disease: Combiflam Tablet should be used with caution in patients with any liver or kidney disease.
Hypersensitivity: You should avoid taking this medicine if you are hypersensitive (allergic) to any of the ingredients (ibuprofen and paracetamol) of Combiflam Tablet.
How to use Combiflam Tablet?
Take the dose of Combiflam Tablet as advised by your doctor.
It is best to take this medicine after having a meal.
Do not chew, crush, or break the tablet. Swallow it as a whole.
Storage of Combiflam Tablet
Store Combiflam Tablet at room temperature.
Keep it away from direct sunlight.
Keep it away from kids and pets.
Tell your doctor if:
- You are allergic to any of the ingredients of Combiflam Tablet.
- You have any liver or kidney disease.
- You are taking some other medicine that contains paracetamol. Taking too much paracetamol can cause serious liver damage.
Substitutes of Combiflam Tablet
|Flexon Tablet||Aristo Pharmaceuticals Pvt. Ltd|
|Ibugesic Plus Tablet||Cipla Ltd|
|Brufamol Tablet||Menarini India Pvt Ltd|
|Brustan Tablet||Sun Pharmaceutical Industries Ltd|
Combiflam Tablet is generally used in the treatment of pain, inflammation, and fever. It can be used in the treatment of pain associated with osteoarthritis, rheumatoid arthritis, dental pain, headache, and muscle pain.
No, It is not advised to use Combiflam Tablet with the use of alcohol.
No, It is not safe to use Combiflam Tablet during pregnancy.
You should take Combiflam Tablet after having a meal. Taking this medicine on an empty stomach may increase the chances of side effects.
No, This medicine would not be effective in treating the common cold symptoms. It is generally used in treating pain, inflammation, and fever.
Yes, Combiflam Tablet can be used for fever. This medicine helps in lowering the body temperature.
Combiflam Tablet is a combination of two medicines i.e. ibuprofen and paracetamol. It is generally used in the treatment of pain, inflammation, and fever.
It can be used in the treatment of pain and inflammation associated with osteoarthritis, rheumatoid arthritis, and gout.
It may also be prescribed for dental pain, muscle pain, headache, muscle sprain, and backache.
This medicine should be used with caution in patients with any liver or kidney disease.
Disclaimer: The information contained in pharmbaba.com is presented for the purpose of educating consumers. Nothing contained in pharmbaba.com is intended to be instructional for medical diagnosis or treatment. The information should not be considered complete, nor should it be relied on to suggest a course of treatment for a particular individual. Information obtained in pharmbaba.com is not exhaustive and does not cover all diseases, ailments, physical conditions, or their treatment.